MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Limited information is known to date on this event, the manufacturer is reporting in a conservative manner.Not yet determined if device available.
 
Event or Problem Description
The manufacturer received notification from patient tracking on (b)(6) 2017 of the following: on (b)(6) a memo 3d semirigid annuloplasty ring (size 30, sn# (b)(4)) was implanted/explanted and a carbomedics standard prosthetic heart valve, mitral (m7-027 sn# (b)(4)) was then implanted same day.
 
Additional Manufacturer Narrative
The complete manufacturing and material records for the memo 3d semirigid annuloplasty ring, model smd30, s/n (b)(4), were retrieved and reviewed by quality control at (b)(4).The results confirmed that this device satisfied all material, visual, and performance standards required for a (model smd30) memo 3d semirigid annuloplasty ring at the time of manufacture and release.No further information will be provided on this event to the manufacturer.Based on limited information received the root cause cannot yet be determined at this time.Based on clinical experience for failure to implant a mitral ring with remedial action of performing a mitral valve replacement, the failure to implant may be attributed to patient condition not suitable for a mitral repair.The device is not available for return or analysis, no further investigation is possible.Not available for return.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
strada crescentino snc
saluggia,, vc 13040
IT  13040
MDR Report Key6850543
Report Number3005687633-2017-00092
Device Sequence Number11143698
Product Code KRH
UDI-Device Identifier08022057013125
UDI-Public(01)08022057013125(240)ICV0969(17)210823
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/23/2021
Device Model NumberSMD30
Device Catalogue NumberICV0969
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer11/22/2017
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR